# SDR USAA2014081200006

- Difficulty date: August 10, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,606 hours, 24,247 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Cracked
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT WATER SERVICE PANEL DOOR 171AL HAS A 2 INCH CRACK.  REPLACED POTABLE WATER SERVICE DOOR ASSEMBLY IAW AMM 52-42-13, PB 0401.
